MathSciNet Relay Station
MathSciNet bibliographic data
MR851970 60F15
Bai, Zhi Dong; Su, Chun The complete convergence for partial sums of i.i.d. random variables. Sci. Sinica Ser. A 28 (1985), no. 12, 1261–1277.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement